# SDR USAA951150

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Aft Entry Door
- Part time: 27,987 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH BY .15625 DENT, AFT ENTRY DOOR AFT REAR UPPER CORNER. INSTALLED DOUBLER, REPAIRED PER SRM 52-00-01, FIG 206.  (M)
